Alert archive / West Virginia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 113, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 23, 2010, 4:27 PM EDT for Greene County, Washington County, Pennsylvania; 6 counties in West Virginia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2010, 4:27 PM EDT (20:27 UTC)
- Expired
- Jun 23, 2010, 5:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Greene County, PA, Washington County, PA, Brooke County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Wetzel County, WV
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 1:37 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 591 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 1:54 PM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 23, 1:54 PM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 154 PM EDT WED JUN 23 2010 .SYNOPSIS... A FRONTAL BOUNDARY MOVING ACROSS THE OHIO VALLEY WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. THE FRONT WILL PUSH SOUTH BY THURSDAY NIGHT WITH A DRY START TO THE WEEKEND. && .NEAR TERM /THROUGH THURSDAY/... WARM/MOIST FRONT EXTENDING FROM GREAT LAKES TROUGH WILL BE PULLED NORTHWARD THIS EVENING AND ISOLATED TO SCATTERED THUNDERSTORM FORMATION WAS ONGOING AS OF ISSUANCE TIME. INITIAL FOCUS WAS FOR THE EAST CENTRAL OHIO, AND EXTREME NORTHWESTERN PA ZONES AS THE SHORTWAVE WHICH IS SUPPORTING TODAYS GREAT LAKES MCS HAS MADE SUFFICIENT EASTWARD PROGRESS TO ERODE THE CAP AND INCREASE DEEP LAYER SHEAR FOR A MODERATE THREAT OF SEVERE WEATHER IN THE VERY MOIST AND UNSTABLE ATMOSPHERE. THE FULL ARRAY OF SEVERE WEATHER IS POSSIBLE INCLUDING THE ISOLATED TORNADO, BUT THE PRIMARY THREAT WILL COME FROM DAMAGING WIND GUSTS. THE CHANCE OF THUNDERSTORMS WILL FURTHER INCREASE TONIGHT AS A MESOSCALE CONVECTIVE COMPLEX REFORMS IN THE CENTRAL GREAT LAKES AND MOVES SOUTHEASTWARD ACROSS THE UPPER OHIO VALLEY. A COLD FRONT, CURRENTLY TIMED FOR A MORNING, TO EARLY AFTERNOON PASSAGE SHOULD END RAIN CHANCES FOR THE CLOSE OF THE WORK WEEK. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... SURFACE HIGH PRESSURE WILL BUILD UNDER NORTHWEST FLOW AND PROVIDE A DRY THURSDAY NIGHT AND FRIDAY. HOWEVER, TRAILING AIRMASS IS NOT PROGGED TO REPRESENT A DRAMATIC CHANGE AND TEMPERATURE FORECAST WILL BE CLOSER TO, BUT STILL ABOVE NORMAL. SHORTWAVE IN NORTHWEST FLOW IS PROGGED TO CROSS THE NORTHEASTERN U.S. ON SATURDAY. AS BOUNDARY LAYER MOISTURE SHOULD BE, OR SHOULD HAVE SUFFICIENT TIME TO RECOVER WITH THE ADVANCE OF THAT SYSTEM, WILL INTRODUCE A SLIGHT, TO CHANCE THUNDERSTORM PROBABILITY FOR THE REGION ON SATURDAY, ALTHOUGH CONFIDENCE IN TIMING MUST REMAIN MINIMAL IN THAT FLOW PATTERN. SATURDAY TEMPERATURES ARE PROJECTED 5 TO 10 DEGREES ABOVE NORMAL USING MODERATED GUIDANCE. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE PROGNOSIS FOR THE LONG TERM PERIOD FEATURES THE DEVELOPMENT OF AN EAST COAST TROUGH AS DEPICTED VIA GFS/ECMWF MODELS. FORECAST WILL THUS INCLUDE EARLY WEEK CHANCE PRECIP PROBABILITIES FOR THE ADVANCE AND IMMEDIATE PASSAGE OF THE SURFACE FRONT AND TROUGH AXIS, FOLLOWED BY A DRYING TREND INTO MIDWEEK. HAVE ASSUMED A SLIGHTLY LESS AMPLIFIED SCENARIO AND ACCORDINGLY TWEAKED HPC GUIDANCE TEMPERATURES AND MOISTURE PROG UPWARD A BIT FOR THE LAST COUPLE DAYS OF THE PERIOD. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... WIDELY SCATTERED CONVECTION BEGINNING TO FORM NEAR SURFACE BOUNDARY OVER CENTRAL OH EARLY THIS AFTERNOON WHILE LEADING EDGE OF CONVECTIVE COMPLEX PUSHES ACROSS NORTHERN OH. ATMOSPHERE WILL CONTINUE TO DESTABILIZE THROUGH THE AFTERNOON. GREATEST PROBABILITY OF THUNDERSTORMS EXPECTED TO BE IN 22Z-04Z TIME FRAME AND INCLUDED TEMPO GROUPS FOR ALL TAFS FOR MVFR RESTRICTIONS IN STORMS. COLD FRONT WILL PUSH THROUGH THE REGION 10Z-14Z THURSDAY WITH ANOTHER LINE OF CONVECTION AND MVFR RESTRICTIONS AHEAD OF AND ALONG FRONTAL BOUNDARY. CONDITIONS SHOULD IMPROVE TO VFR BY MIDDAY THURSDAY. HIGH PRESSURE ON FRIDAY AND SATURDAY SHOULD BRING THE RETURN OF GENERALLY VFR WEATHER. THE NEXT APPROACHING LOW PRESSURE SYSTEM WILL PUSH A WARM FRONT THROUGH THE UPPER OHIO VALLEY REGION SUNDAY WITH A COLD FRONTAL PASSAGE ON MONDAY. THIS SYSTEM WILL BRING SCATTERED SHOWERS AND STORMS WITH POSSIBLE MVFR/IFR RESTRICTIONS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. && 15/14
Hazardous weather outlook, Jun 23, 1:43 PM EDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 143 PM EDT WED JUN 23 2010 OHZ039>041-048-057-PAZ007-008-013-014-020-241745- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-MUSKINGUM-MERCER-VENANGO- LAWRENCE-BUTLER-BEAVER- 143 PM EDT WED JUN 23 2010 ...SEVERE THUNDERSTORM WATCH 395 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. THE PRIMARY SEVERE THREAT WILL BE DAMAGING THUNDERSTORM WINDS ALONG WITH A CHANCE OF LARGE HAIL. REPEATED THUNDERSTORMS WITH HEAVY DOWNPOURS MAY ALSO POSE A RISK OF FLASH FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ068-069-PAZ031-032-WVZ004-012-021>023-041-241745- GARRETT-NOBLE-MONROE-GREENE-FAYETTE-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 143 PM EDT WED JUN 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR LATE THIS AFTERNOON AND TONIGHT. THE PRIMARY SEVERE THREAT WILL BE DAMAGING THUNDERSTORM WINDS. REPEATED THUNDERSTORMS WITH HEAVY DOWNPOURS MAY ALSO POSE A RISK OF FLASH FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THURSDAY. THE PRIMARY SEVERE THREAT WILL COME FROM DAMAGING WIND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ049-050-058-059-PAZ009-015-016-021>023-029-030-WVZ001>003-241745- HARRISON-JEFFERSON OH-GUERNSEY-BELMONT-FOREST-CLARION-JEFFERSON PA- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-HANCOCK-BROOKE- OHIO- 143 PM EDT WED JUN 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. THE PRIMARY SEVERE THREAT WILL BE DAMAGING THUNDERSTORM WINDS ALONG WITH A CHANCE OF LARGE HAIL. REPEATED THUNDERSTORMS WITH HEAVY DOWNPOURS MAY ALSO POSE A RISK OF FLASH FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THURSDAY. THE PRIMARY SEVERE THREAT WILL COME FROM DAMAGING WIND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 23, 1:25 PM EDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
125 PM EDT WED JUN 23 2010
OHZ048-057-231815-
COSHOCTON OH-MUSKINGUM OH-
125 PM EDT WED JUN 23 2010
...DEVELOPING THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
MUSKINGUM AND COSHOCTON...
AT 118 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED SCATTERED THUNDERSTORMS DEVELOPING ALONG A LINE EXTENDING
FROM 5 MILES NORTH OF NELLIE TO 14 MILES WEST OF EAST
FULTONHAM...MOVING EAST AT 15 MPH.
THESE STORMS WILL INITIALLY GENERATE RAINFALL AT THE RATE OF ONE TO
TWO INCHES PER HOUR...POSSIBLY SOME HAIL UP TO DIME SIZE...AND WIND
GUSTS OF 35 TO 45 MPH. FURTHER STRENGTHENING TO SEVERE LEVELS IS
POSSIBLE.
THUNDERSTORM DEVELOPMENT IS EXPECTED TO CONTINUE THROUGH THE EVENING
WITH THE PRIMARY SEVERE THREAT COMING FROM DAMAGING WIND GUSTS.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
NEW GUILFORD... NELLIE... COOPERDALE...
WARSAW... LAYLAND... BLISSFIELD...
DILLON STATE PARK... EAST FULTONHAM... DRAKE...
COSHOCTON... ZANESVILLE... CONESVILLE...
MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 3995 8221 4021 8218 4023 8219 4037 8219
4046 8217 4045 8187 4043 8172 3975 8176
3976 8207 3981 8208 3982 8217 3990 8217
3991 8224 3994 8224
15Special weather statement, Jun 23, 1:44 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
144 PM EDT WED JUN 23 2010
OHZ057-058-068-231830-
GUERNSEY OH-MUSKINGUM OH-NOBLE OH-
144 PM EDT WED JUN 23 2010
...THUNDERSTORMS...
STRONG THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING
COUNTIES...NOBLE...MUSKINGUM AND GUERNSEY...
AT 135 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 3 MILES NORTH OF EAST FULTONHAM...
MOVING EAST AT 30 MPH. THESE STORMS MAY CONTAIN WINDS GUSTING TO 40
MPH AND DIME SIZE HAIL. HEAVY RAIN CAN CAUSE PONDING OF WATER IN LOW
LYING AREAS AND ON ROADS.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
EAST FULTONHAM... DILLON STATE PARK... ZANESVILLE...
DRAKE... CANNELVILLE... DUNCAN FALLS...
PHILO... BRIDGEVILLE...
BLUE ROCK STATE PARK... RURALDALE...
CHANDLERSVILLE... NORWICH...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND NORTHWESTERN
PENNSYLVANIA.
&&
LAT...LON 4010 8139 3970 8138 3971 8165 3974 8165
3976 8207 3981 8208 3981 8215 4005 8217Special weather statement, Jun 23, 1:52 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 152 PM EDT WED JUN 23 2010 OHZ039-048-057-058-231830- COSHOCTON OH-GUERNSEY OH-MUSKINGUM OH-TUSCARAWAS OH- 152 PM EDT WED JUN 23 2010 ...THUNDERSTORMS... STRONG THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...MUSKINGUM...GUERNSEY...COSHOCTON AND TUSCARAWAS... AT 147 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH INDICATED STRONG THUNDERSTORMS 3 MILES SOUTHEAST OF COOPERDALE... MOVING EAST AT 30 MPH. THESE STORMS MAY CONTAIN WINDS GUSTING TO 40 MPH AND DIME SIZE HAIL. HEAVY RAIN CAN CAUSE PONDING OF WATER IN LOW LYING AREAS AND ON ROADS. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE... WARSAW... NELLIE... COOPERDALE... BLISSFIELD... CONESVILLE... COSHOCTON... FERNCLIFF... OTSEGO... WEST LAFAYETTE... PLAINFIELD... BALTIC... BAKERSVILLE... KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS APPROACH. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND NORTHWESTERN PENNSYLVANIA. && LAT...LON 4047 8135 4013 8134 4011 8208 4040 8210
Special weather statement, Jun 23, 3:26 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
326 PM EDT WED JUN 23 2010
OHZ039>041-048>050-058-232030-
CARROLL OH-COLUMBIANA OH-COSHOCTON OH-GUERNSEY OH-HARRISON
OH-JEFFERSON OH-TUSCARAWAS OH-
326 PM EDT WED JUN 23 2010
...LINE OF THUNDERSTORMS...
THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
COLUMBIANA...GUERNSEY...HARRISON...COSHOCTON...JEFFERSON...TUSCARAWAS
AND CARROLL...
AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED A STRONG LINE OF THUNDERSTORMS 9 MILES NORTHEAST OF
LAYLAND...MOVING EAST AT 25 MPH. GUSTY WINDS UP TO 50 MPH AND HAIL
MAY BE EXPECTED WITH THESE STORMS.
FURTHER STRENGTHENING TO SEVERE LEVELS IS POSSIBLE.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
WARSAW... NEW GUILFORD... NELLIE...
LAYLAND... BLISSFIELD... COSHOCTON...
WEST LAFAYETTE... BALTIC... PLAINFIELD...
SUGARCREEK... BAKERSVILLE... NEWCOMERSTOWN...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR EAST CENTRAL OHIO AND NORTHWESTERN PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.
&&
LAT...LON 4046 8217 4045 8167 4064 8165 4067 8146
4065 8124 4072 8123 4073 8109 4090 8108
4090 8091 4093 8089 4093 8082 4090 8080
4090 8061 4054 8073 4016 8134 4026 8220The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:54 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 36 min |
| Jun 23, 4:32 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver | 58 min |
| Jun 23, 4:46 PM EDT | Special Weather Statement | PBZ | Lawrence, Mercer | 59 min |
| Jun 23, 4:55 PM EDT | Special Weather Statement | PBZ | Greene, Washington | 65 min |
| Jun 23, 5:06 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington | 54 min |
| Jun 23, 5:29 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence, Washington | 61 min |
| Jun 23, 5:32 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 43 min |
| Jun 23, 5:40 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Mercer, Venango | 65 min |
| Jun 23, 6:08 PM EDT | Severe Thunderstorm Warning | PBZ | Greene, Washington | 52 min |
| Jun 23, 6:10 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Indiana, Westmoreland | 65 min |
| Jun 23, 6:27 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson | 63 min |
| Jun 23, 6:42 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 33 min |
| Jun 23, 6:53 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Armstrong, Butler, Westmoreland | 3 hr |
| Jun 23, 1:25 PM EDT | Special Weather Statement | PBZ | Coshocton, Muskingum | 50 min |
| Jun 23, 1:44 PM EDT | Special Weather Statement | PBZ | Guernsey, Muskingum, Noble | 46 min |
| Jun 23, 1:52 PM EDT | Special Weather Statement | PBZ | Coshocton, Tuscarawas | 38 min |
| Jun 23, 2:21 PM EDT | Severe Thunderstorm Warning | PBZ | Guernsey, Monroe, Muskingum, Noble | 39 min |
| Jun 23, 2:54 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Monroe, Noble | 51 min |
| Jun 23, 3:26 PM EDT | Special Weather Statement | PBZ | Carroll, Columbiana, Coshocton, Tuscarawas | 64 min |
| Jun 23, 3:43 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Coshocton, Harrison, Tuscarawas | 62 min |
| Jun 23, 4:41 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Coshocton, Guernsey, Harrison, Tuscarawas | 49 min |
| Jun 23, 5:08 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Carroll, Coshocton, Guernsey, Harrison, Jefferson and 3 more | 37 min |
| Jun 23, 6:18 PM EDT | Severe Thunderstorm Warning | PBZ | Monroe, Muskingum, Noble | 27 min |
| Jun 23, 6:22 PM EDT | Areal Flood Advisory | PBZ | Belmont, Guernsey, Monroe, Muskingum, Noble | 3 hr |
| Jun 23, 6:52 PM EDT | Special Weather Statement | PBZ | Noble | 23 min |
| Jun 23, 6:02 PM EDT | Special Weather Statement | PBZ | Preston | 58 min |
| Jun 23, 7:19 PM EDT | Special Weather Statement | PBZ | Preston | 41 min |
| Jun 23, 7:40 PM EDT | Severe Thunderstorm Warning | PBZ | Preston, Tucker | 65 min |
| Jun 23, 7:55 PM EDT | Special Weather Statement | PBZ | Tucker | 65 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2010Severe Thunderstorm Warnings in Pennsylvania, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.